Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 18647, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/18647

Minimal closed sets and maximal closed sets

Department of Applied Mathematics, Fukuoka University, Nanakuma Jonan-ku, Fukuoka 814-0180, Japan

Received 20 December 2005; Revised 28 May 2006; Accepted 6 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Samer Al Ghour, “On Maximal and Minimal Fuzzy Sets in I-Topological Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, pp. 1–11, 2010. View at Publisher · View at Google Scholar
  • Seenivasan, and Kalaiselvi, “A new class of minimal and maximal sets via gsg closed set,” International Journal of Mathematical Analysis, vol. 7, no. 49-52, pp. 2595–2609, 2013. View at Publisher · View at Google Scholar
  • Ajoy Mukharjee, “On Maximal, Minimal Open And Closed Sets,” Communications of the Korean Mathematical Society, vol. 30, no. 3, pp. 277–282, 2015. View at Publisher · View at Google Scholar
  • Shivanagappa S. Benchalli, and Basavaraj M. Ittanagi, “On paraopen sets and maps in topological spaces,” Kyungpook Mathematical Journal, vol. 56, no. 1, pp. 301–310, 2016. View at Publisher · View at Google Scholar
  • Ajoy Mukharjee, and Kallol Bhandhu Bagchi, “On Mean Open and Closed Sets,” Kyungpook mathematical journal, vol. 56, no. 4, pp. 1259–1265, 2016. View at Publisher · View at Google Scholar
  • Carlos Carpintero, Ennis Rosas, José Sanabria, and Margot Salas-Brown, “Minimal open sets on generalized topological space,” Proyecciones, vol. 36, no. 4, pp. 739–751, 2017. View at Publisher · View at Google Scholar
  • Ajoy Mukharjee, “More on maximal, minimal open and closed sets,” Communications of the Korean Mathematical Society, vol. 32, no. 1, pp. 175–181, 2017. View at Publisher · View at Google Scholar
  • Kallol Bhandhu Bagchi, and Ajoy Mukharjee, “On maximal, minimal and mean open sets,” Afrika Matematika, 2018. View at Publisher · View at Google Scholar
  • Ajoy Mukharjee, and Kallol Bhandhu Bagchi, “Some results on mean open, closed and clopen sets,” Hacettepe Journal of Mathematics and Statistics, vol. 47, no. 1, pp. 101–106, 2018. View at Publisher · View at Google Scholar